Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 186, NWS St. Louis, MO

August 7, 2013Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 7, 2013, 10:01 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Aug 8, 2013, 2:17 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 10:01 PM CDT (03:01 UTC)
In effect from
Aug 8, 2013, 2:17 PM CDT
Expired
Aug 12, 2013, 4:00 PM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 23.38 ft at Aug 9, 2013, 9:00 PM CDT.

actionminormoderate1015202508/0808/0908/1008/1108/1208/13
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS43 KLSX 080301
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 PM CDT WED AUG 7 2013

...THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER AT

    HERMANN


.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN
ACROSS PORTIONS OF CENTRAL AND SOUTHERN MISSOURI OVER THE PAST 48
HOURS AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-090301-
/O.NEW.KLSX.FL.W.0186.130808T2300Z-130812T2100Z/
/HRNM7.1.ER.130808T2300Z.130809T1200Z.130811T2100Z.NO/
1001 PM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT HERMANN
* FROM THURSDAY AFTERNOON TO MONDAY MORNING.
* AT 9:30 PM WEDNESDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THURSDAY 
  EVENING...HAVE A BROAD CREST NEAR 21.6 FEET FROM FRIDAY MORNING 
  THROUGH SATURDAY MORNING AND FALL BELOW FLOOD STAGE BY SUNDAY 
  EVENING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS...
  PARTICULARLY JUST NORTH OF THE HIGHWAY 19 BRIDGE ALONG THE LOUTRE 
  RIVER.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/08  08/09  08/10  08/11  08/12

MISSOURI RIVER
  HERMANN         21.0   15.97      19.5   21.6   21.6   21.3   19.6
9 follow-up statements
024 
WGUS83 KLSX 081449
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT THU AUG 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  MISSOURI RIVER AT 

      HERMANN  


.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN
ACROSS TRIBUTARY BASINS OVER THE PAST 48 HOURS AND AROUND 0.5 INCHES 
FORECAST IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC073-139-091449-
/O.EXT.KLSX.FL.W.0186.130808T1917Z-130813T0800Z/
/HRNM7.1.ER.130808T1917Z.130809T1800Z.130812T0800Z.NO/
949 AM CDT THU AUG 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT 9:30 AM THURSDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
  AND CONTINUE RISING TO NEAR 23.0 FEET EARLY FRIDAY AFTERNOON.
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS...
  PARTICULARLY JUST NORTH OF THE HIGHWAY 19 BRIDGE ALONG THE LOUTRE 
  RIVER.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/09  08/10  08/11  08/12  08/13

MISSOURI RIVER
  HERMANN         21.0   19.35      22.9   22.4   21.8   20.8   18.3
787 
WGUS83 KLSX 082344
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU AUG 8 2013

...The flood warning continues for the following river in Missouri...


  Missouri River

    near Chamois
    at Hermann


.This flood warning is a result of 10 to 20 inches of rain since
Monday and 0.5 to 1 inch/es forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted.  The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  the water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC027-151-092344-
/O.EXT.KLSX.FL.W.0187.130809T1200Z-130811T0000Z/
/CMSM7.1.ER.130809T1200Z.130809T1200Z.130809T1200Z.NO/
644 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River near Chamois
* at 1 PM Thursday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage 
  Friday morning.
* IMPACT...At 17.0 feet...Flood Stage:  Lower lying bottom land 
  begins to flood.
* IMPACT...At 0.0 feet...Low Water Resource Forecasts are given on 
  request from LSX.

&&
 
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185

$$

MOC073-139-092343-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0000Z/
/HRNM7.1.ER.130809T0325Z.130810T0600Z.130813T0000Z.NO/
644 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday morning.
* at 5:30 PM Thursday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 23.1 feet Friday  
  night and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
 FLD LATEST 7AM FORECAST
LOCATION STG OBS STG   08/09  08/10  08/11  08/12  08/13

Missouri River
  Chamois         17.0   15.70      17.0   11.8   10.4    9.3    7.2
  Hermann         21.0   20.36      21.9   23.0   22.5   21.7   19.2
540 
WGUS83 KLSX 090027 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT THU AUG 8 2013

...The flood warning continues for the following river in Missouri...


  Missouri River

    near Chamois
    at Hermann


.This flood warning is a result of 10 to 20 inches of rain since
Monday and 0.5 to 1 inch/es forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted.  The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  the water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC027-151-092344-
/O.EXT.KLSX.FL.W.0187.130809T1200Z-130811T0000Z/
/CMSM7.1.ER.130809T1200Z.130809T1200Z.130809T1200Z.NO/
644 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River near Chamois
* at 1 PM Thursday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage 
  Friday morning.
* IMPACT...At 17.0 feet...Flood Stage:  Lower lying bottom land 
  begins to flood.
* IMPACT...At 0.0 feet...Low Water Resource Forecasts are given on 
  request from LSX.

&&
 
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185

$$

MOC073-139-092343-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0000Z/
/HRNM7.1.ER.130809T0325Z.130810T0600Z.130813T0000Z.NO/
644 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday morning.
* at 5:30 PM Thursday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 23.1 feet Friday  
  night and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                  FLD   LATEST               7AM FORECAST
LOCATION          STG   BS STG      08/09  08/10  08/11  08/12  08/13

Missouri River
  Chamois         17.0   15.70      17.0   11.8   10.4    9.3    7.2
  Hermann         21.0   20.36      21.9   23.0   22.5   21.7   19.2
799 
WGUS83 KLSX 090232
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT THU AUG 8 2013

...The flood warning continues for the following river in Missouri...


  Missouri River

    near Chamois
    at Gasconade
    at Hermann


.This flood warning is a result of 10 to 20 inches of rainfall across
southern and central Missouri since Monday and around 0.5 inches
forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted.  The national weather service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  the water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC027-151-100232-
/O.EXT.KLSX.FL.W.0187.130809T1800Z-130811T0600Z/
/CMSM7.1.ER.130809T1800Z.130809T1800Z.130809T1800Z.NO/
932 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River near Chamois
* at 7 PM Thursday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to crest near flood stage Friday.
* IMPACT...At 17.0 feet...Flood Stage:  Lower lying bottom land 
  begins to flood.

&&
 
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164 3871 9185

$$

MOC073-139-100231-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-130811T0215Z/
/GSCM7.1.ER.130808T2026Z.130809T0100Z.130809T1415Z.NO/
932 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River at Gasconade
* until Friday.
* at 8 PM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to fall 
  below flood stage Friday morning.

&&
 
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150

$$

MOC073-139-100231-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130814T0032Z/
/HRNM7.1.ER.130809T0600Z.130810T1200Z.130813T0032Z.NO/
932 PM CDT THU AUG 8 2013

The Flood Warning continues for
  the Missouri River at Hermann
* until Tuesday morning.
* at 8:30 PM Thursday the stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is forecast to crest near 22.9 feet Saturday 
  morning and should fall below flood stage Monday evening.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins, 
  particularly just north of the Highway 19 bridge along the Loutre 
  River.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG    08/09  08/10  08/11  08/12  08/13

Missouri River
  Chamois         17.0   15.20      15.2   11.5   10.1    9.1    6.9
  Gasconade       22.0   23.10      22.3   18.9   17.2   16.1   14.8
  Hermann         21.0   20.53      21.8   22.9   22.5   21.8   19.1
440 
WGUS83 KLSX 091531
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CDT FRI AUG 9 2013

...The flood warning continues for the following river in Missouri...
 
  
                 The Missouri River at 

                  ...Gasconade
                  ...Hermann 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...


The national weather service will continue to monitor this situation 
and issue follow up statements as conditions or forecasts change.

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  the water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC073-139-101531-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-130811T0434Z/
/GSCM7.1.ER.130808T2026Z.130809T0100Z.130809T1634Z.NO/
1031 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  the Missouri River at Gasconade
* at 8 PM Thursday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...the river will fall below flood stage this morning.
* IMPACT...At 23.5 feet...The southern end of School House Road south 
  of Rhineland begins flooding near this height.
* IMPACT...At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and 
  parking area begins flooding near this height.
* IMPACT...At 22.0 feet...Minor flooding of cropland begins.

&&
 
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150


$$

MOC073-139-101530-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130813T1912Z/
/HRNM7.1.ER.130809T0543Z.130810T0000Z.130812T1912Z.NO/
1031 AM CDT FRI AUG 9 2013

The Flood Warning continues for
  the Missouri River at Hermann
* at 9:30 AM Friday the stage was 22.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river will rise to near 23.0 feet by this evening. 
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...particularly 
  just north of the Highway 19 bridge along the Loutre River.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                 FLD    LATEST 7AM FORECAST
 LOCATION        STG    OBS STG   08/10  08/11  08/12  08/13  08/14

Missouri River
  Gasconade       22.0   23.10      16.4   14.9   14.4   12.3   11.3
  Hermann         21.0   22.53      22.7   21.8   21.4   18.9   16.0
792 
WGUS83 KLSX 100219
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT FRI AUG 9 2013

...The flood warning continues for the following river in Missouri...


  Missouri River at

    Hermann


.This flood warning is a result of the extremely heavy rainfall that
occurred across southern and central Missouri earlier this week and
little to no additional rainfall forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The national weather service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC073-139-110219-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130812T0600Z/
/HRNM7.1.ER.130809T0543Z.130810T0600Z.130811T0600Z.NO/
919 PM CDT FRI AUG 9 2013

The Flood Warning continues for
  the Missouri River at Hermann
* until Sunday morning.
* at 8:30 PM Friday the stage was 23.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to fall 
  below flood stage Saturday night.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136

$$

&&
                   Fld   Latest              7am forecast
LOCATION           Stg  Obs Stg     08/10  08/11  08/12  08/13  08/14

Missouri River
  Hermann         21.0   23.29      23.1   20.3   18.0   15.9   12.9
330 
WGUS83 KLSX 101534
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT SAT AUG 10 2013

...The flood warning continues for the following river in Missouri...
 
  
           The Missouri River at 

              --Hermann 
 

.This Flood Warning is a result of very heavy rainfall over central
and south missouri...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation and 
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-111534-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130811T2200Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130810T2200Z.NO/
1034 AM CDT SAT AUG 10 2013

The Flood Warning continues for
  the Missouri River at Hermann
* at 9:30 AM Saturday the stage was 22.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...the river will fall below flood stage by this afternoon.
* IMPACT...At 21.0 feet...Minor flooding of cropland begins...particularly 
  just north of the Highway 19 bridge along the Loutre River.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                   Fld   Latest              7am forecast
LOCATION           Stg  obs stg     08/11  08/12  08/13  08/14  08/15

Missouri River
  Hermann         21.0   22.04      20.5   18.0   15.7   13.2   11.3
092 
WGUS83 KLSX 110234
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT SAT AUG 10 2013

...The flood warning continues for the following river in Missouri...


  Missouri River at

    Hermann


.This flood warning is a result of the extremely heavy rainfall
across central and southern Missouri earlier this week and no
precipitation in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-120234-
/O.EXT.KLSX.FL.W.0186.000000T0000Z-130812T0712Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130811T0712Z.NO/
934 PM CDT SAT AUG 10 2013

The Flood Warning continues for
  the Missouri River at Hermann
* until Sunday morning.
* At 8:30 PM Saturday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Forecast: The river is forecast to fall below flood stage tonight.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136

$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/11  08/12  08/13  08/14  08/15

Missouri River
  Hermann         21.0   21.21      20.6   18.4   16.1   13.6   11.1
173 
WGUS83 KLSX 111433
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
933 AM CDT SUN AUG 11 2013

...The flood warning is cancelled for the following river in 
Missouri...
 
  Missouri River at Hermann affecting Gasconade and Montgomery 
  Counties

.This will be the last statement issued regarding this flooding 
event along the Missouri River at Hermann...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC073-139-111503-
/O.CAN.KLSX.FL.W.0186.000000T0000Z-130812T0712Z/
/HRNM7.1.ER.130809T0543Z.130810T0245Z.130811T0545Z.NO/
933 AM CDT SUN AUG 11 2013

The Flood Warning is cancelled for
  the Missouri River at Hermann.
* At  8:30 AM Sunday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 12:45 AM Sunday.
* Forecast:  The river will continue to fall to 17.4 feet by Monday 
  morning.

&&
 
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136


$$

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     08/12  08/13  08/14  08/15  08/16

Missouri River
  Hermann         21.0   20.27      17.4   15.5   13.4   11.5    9.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 6:40 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 7, 6:40 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CDT WED AUG 7 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 306 PM CDT WED AUG 7 2013

COLD FRONT CONTINUES TO SLOWLY ADVANCE SOUTHEAST ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. SCATTERED THUNDERSTORMS CONTINUE
TO DEVELOP ALONG/AHEAD OF THE BOUNDARY WHERE SUFFICIENT INSTABILITY
HAS DEVELOPED. LACK OF ANY SYNOPTIC FORCING AND DECREASING DIURNAL
INSTABILITY SHOULD KEEP COVERAGE ISOLATED THIS EVENING AND INTO THE
FIRST FEW HOURS OF THE OVERNIGHT HOURS AS THE FRONT DIPS SOUTH.
MODEL GUIDANCE SUGGESTS TONIGHTS MCS WILL IMPACT MAINLY SOUTHWEST
MISSOURI BEFORE 12Z. HAVE MAINTAINED SOME LOW CHANCE POPS ACROSS THE
FAR SOUTHERN CWA IN CASE IT PROPOGATES EAST FASTER THAN EXPECTED.
TEMPERATURES WILL REMAIN SEASONAL WITH WINDS SHIFTING TO THE NORTH.

CVKING

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 306 PM CDT WED AUG 7 2013

THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF SHORTWAVES
RIPPLE ACROSS THE REGION...INTERACTING WITH A BAROCLINIC ZONE
WHICH MODELS AGREE WILL DEVELOP ACROSS ROUGHLY THE SOUTHERN THIRD
OF MISSOURI AND INTO SOUTHERN ILLINOIS BY THURSDAY. WHILE THE
FRINGES OF AN MCS ARE EXPECTED TO IMPACT THE SOUTHERNMOST TIER OF
COUNTIES THURSDAY MORNING...HAVE CONTINUED POPS THURSDAY AFTERNOON
GENERALLY ALONG AND SOUTH OF I-70 DUE TO DESTABLILZATION WITHIN
THE VICINITY OF THE BAROCLINIC ZONE. THE RECENT SPC CONVECTIVE OUTLOOK
FOR THURSDAY HAS REMOVED THE SLIGHT RISK FOR THE SOUTHERN HALF OF
THE CWA...MAINTAINING THE FOCUS FOR THE MORE INTENSE STORMS AND
MORE WIDESPREAD COVERAGE OVER SOUTHWEST MISSOURI.

THE GREATEST CHANCE FOR WIDESPREAD PRECIPITATION OVER THE CWA THIS
WEEK REMAINS ON THURSDAY NIGHT AND INTO FRIDAY. MODELS ARE IN GOOD
CONSENSUS REGARDING YET ANOTHER MCS DEVELOPING OVER EASTERN KANSAS
AND FAR WESTERN MISSOURI ON THE NOSE OF A SOUTHWESTERLY LOW LEVEL
JET...WHICH IS THEN PROGGED TO MOVE EASTWARD ALONG THE BAROCLINIC
ZONE ROUGHLY DOWN THE I-70 CORRIDOR IN MISSOURI AND ILLINOIS.
THERE IS STILL A BIT OF QUESTION REGARDING THE EXACT PATH OF THIS
MCS AS IT DEPENDS ON WHERE THE BAROCLINIC ZONE SETS UP...BUT AT
THIS TIME ONLY THE NAM REMAINS AN OUTLIER AND CONTINUES TO SHUNT
MUCH OF THE PRECIPITATION TO THE SOUTH.

A SURFACE RIDGE BUILDING INTO THE REGION WILL GRADUALLY DECREASE
THE PRECIPITATION CHANCES FROM NORTH TO SOUTH BY THE BEGINNING OF
THE WEEKEND...THOUGH THERE MAY BE SOME LINGERING SHOWERS AND
THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS AS THE
BAROCLINIC ZONE LOOKS TO LINGER THROUGH SUNDAY. BY EARLY NEXT
WEEK...WE WILL ONCE AGAIN BE LOCKED INTO A NORTHWEST FLOW
REGIME...THUS THE CHANCES OF PRECIPITATION WILL CONTINUE.  HAVE
GONE AHEAD AND KEPT SOME SLIGHT/LOW CHANCE POPS MONDAY THROUGH
TUESDAY NIGHT ACROSS MUCH OF THE CWA.

OTHERWISE...TEMPERATURES WILL REMAIN A BIT ON THE COOL SIDE...WITH
HIGHS IN THE UPPER 70S TO LOW TO MID 80S AND LOWS IN THE 60S TO
LOW 70S THROUGH THE PERIOD.

JP

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED AUG 7 2013

VFR CONDITIONS...OUTSIDE OF TSRA...TO PREVAIL THRU THE VALID
PERIOD. A CDFNT...MOVING SLOWER THAN THOUGHT 24HRS AGO...IS
PUSHING THRU W-CNTRL MO TO CNTRL IL...AND HAS GENERATED SCT TSRA
ALONG IT. THIS TSRA HAS BEEN WEAKENING AND IS EXPECTED TO
DISSIPATE SHORTLY AFTER SUNSET...BUT NOT BEFORE IT SLIDES INTO THE
VICINITY OF KCOU AND HAVE ADDED VCSH FOR NOW. OTHERWISE...WILL
RESET FOR THE NEXT ANTICIPATED PCPN EVENT THURSDAY NIGHT BEYOND
THE VALID PERIOD. SFC WNDS TO BECOME LIGHT AND VARIABLE EARLY THIS
EVENING...AND STRENGTHEN A TAD OUT OF THE NE EITHER LATE TONIGHT
OR THURSDAY MORNING. THERE IS SOME FOG POTENTIAL OVER A WIDESPREAD
AREA TONIGHT...WITH THE GREATEST FOR IFR VSBYS IN STL METRO...
WHILE FURTHER NW...DRYING FROM AIR BEHIND CDFNT SHOULD KEEP THE
WORST VSBYS IN MVFR RANGE. IF DRYING IS SLOWER TO PUSH S THOUGH...
COULD SEE IFR THERE AS WELL...ESPECIALLY IN KCOU.

SPECIFICS FOR KSTL...VFR CONDITIONS TO PREVAIL THRU THE PERIOD...
SFC WNDS LIGHT AND VARIABLE EARLY BECOMING NE ON THURSDAY...SHOULD
BE TOO WARM FOR FOG.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 7, 4:11 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT WED AUG 7 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
411 PM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AS A COLD FRONT MOVES
SOUTH THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE GASCONADE RIVER AT RICH FOUNTAIN IS FORECAST TO RISE TO 33.4
FEET LATE THURSDAY NIGHT. THIS WOULD BREAK THE PREVIOUS RECORD
CREST OF 33.3 FEET SET ON DECEMBER 6 1982. FOR ADDITIONAL
INFORMATION PLEASE SEE APPROPRIATE FLOOD STATEMENT.

THUNDERSTORM CHANCES WILL REMAIN QUITE HIGH ACROSS THE ENTIRE
REGION THURSDAY THROUGH FRIDAY...WITH LESSER CHANCES LINGERING
OVER SOUTHERN AND CENTRAL MISSOURI SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION AMOUNTS OVER 2
INCHES TO THE NATIONAL WEATHER SERVICE.

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:57 PM CDTRiver Flood WarningLSXReynolds34 hr
Aug 8, 8:46 AM CDTRiver Flood WarningLSXCallaway, Osage46 hr
Aug 8, 8:46 AM CDTRiver Flood WarningLSXGasconade, Montgomery55 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.